# SDR AALA20091214TUL02

- Difficulty date: December 14, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N77421
- Make and model: Doug DC-9-82
- Aircraft serial: 49333
- Aircraft time: 68,216 hours, 36,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 DENTS IN SKIN AT STATION 235 BETWEEN LONGERON 18 LEFT AND 17 LEFT.  REPAIRED PER SRM 53-04 FIG 12B.
